Applications of a generalization of a set intersection theorem of Von Neumann
Download full text from publisher
References listed on IDEAS
- van der Vet, R. P., 1977. "Flexible solutions to systems of linear inequalities," European Journal of Operational Research, Elsevier, vol. 1(4), pages 247-254, July.
More about this item
KeywordsHD28 .M414 no.1528-; 84;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:mit:sloanp:2069. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christian Zimmermann). General contact details of provider: http://edirc.repec.org/data/ssmitus.html .